Waiting for results!

hope 2I hope y’all had a good day today. First day back at work, after a three-day weekend can be so difficult! I didn’t actually work the entire day though, which I guess was kind of nice. But, my reason for only working 5 hours, was so I could go to two different doctor’s appointments. Fun stuff, right?

Today was the day I went for my blood work, to find out if my blood count was normal, so I could start my new journey with Tecfidera. I know it sometimes takes a few days for them to get the results, so I am waiting to hear from my doctor. My doctor’s office is sometimes faster and they will have the results tomorrow, but we will see! patience

The truth is, I am still a little nervous about starting a new medication. I think about all the what if’s and the possible negative side effects. But, it is good to go into new adventures with a positive mind-set, that this will actually be something that is beneficial to my condition. 

I hope y’all have a good evening! Thank you again for always coming back and reading hope 1my posts. I appreciate all of your support and all you fantastic comments! I will keep you updated on how the blood tests went!

 

Hope for cureAlways, Alyssa

Advertisements

10 thoughts on “Waiting for results!

  1. I started tecfidera early last year and for me it is working well. The previous dMD I was on made me feel like crap and I find I now have more energy. The only side effect I get is a flush. Think menopause. I’ve learnt to minimize the flushes by taking the pill wih food. I hope it all goes well for you.

    Liked by 1 person

    • Oh my goodness, thank you so much for your comment!!! My doctor did say there could be flushing, which right now I have been having hot flashes, I think that is from another medication. So, that was the only side effect you had and it is working great for you? What medication were you on previously, if you don’t mind me asking?

      Liked by 1 person

      • I was on Gilenya ( which i always thought sounded like a venereal disease ) my body simply didnt like it and my liver, for want of better words, “sulked” A friend of mine started Tecfidera last week and has only had a couple of minor flushes. She had a similar experience to me with Gilenya and has really noticed a lift in energy since she stopped it.

        Like

      • I have honestly noticed changes since being off the Gilenya. I think it was the cause of my sinus issues and back pain as I never had back pain before. I always had a lot of leg pain. What medication are you on now, if you don’t mind me asking?

        Like

  2. Fingers crossed you get the blood tests as quickly as anticipated and that all’s good. I understand the anxiety over new medication, it’s always a bit of a risk and a case of hoping for the best. But that’s all you can do; try to keep those potential side-effects in the back of your mind, go in with positive thoughts and no expectations of negative things happening, and keep your fingers crossed. There’s every chance they’ll work well and suit your body, so I hope they do! 🙂
    Caz x

    Like

  3. It was even hard for me to get back to Trevor just going to work. It’s a struggle. I also completely understand the concern about new medications. Every new medication and treatment I get anxious.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s